# SDR TWAA0000803

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11OHM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Flange
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CRACK IN THE FORWARD CARGO DOOR FLANGE ON FWD SIDE NEXT TO DOOR HOLD OPEN LATCH.  STOP DRILLED CRACK AND INSTALLED CARGO DOOR PAN CRACK REPAIR PER SRM 52-05, PAGE 110A TO 110C, VIEW C-C.
